I have been told that as I come off the steroids, I will be prone to mood swings. I will be coming off my 80 pills + cocktail a lot. Yay. Excitement. Apparently, at this moment in time in my cycle, I should feel elated. This really is not the case. I have a headache and neck cramp. As this is not the case, we could all be safe. Could.I could be safe from the anticipated outpourings of grief and sadness caused by a chemical imbalance in my body.
Nevertheless, I am imagining it to be similar to the Kronenberg comedown of NYE 2012, every three weeks for the next 18 weeks.
So, please treat this post as a warning. I may be volatile. I may cry. I may declare my undying love for you. I may tell you that I hate you or that I think you are a total prick. I may tell you that I do not like your jeggings. Just remember it is not me. It’s the drugs. I am sure that if I mean any of it, I will repeat it in due course.
That much I know about me.
In the meantime. L has made me a little reminder, just in case I cannot see the wood for the trees.
(P.S. Although I won’t be declaring my love for you, I’d welcome any declarations in my direction. I wouldn’t welcome anything mean, but that would just make you a wanker anyway, for I have cancer.)
Oh and just in case you are still reading, the poster will also work for haemorrhoids. Just in case you suffer from that affliction.